MAUDE Adverse Event Report: GREATBATCH MEDICAL LEAD ADAPTOR; BIPOLAR EPICARDIAL LEAD ADAPTER

GREATBATCH MEDICAL LEAD ADAPTOR; BIPOLAR EPICARDIAL LEAD ADAPTER
Model Number 501206
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/28/2021
Type of Reportable Event Serious Injury
Event or Problem Description
As reported lead adapter was explanted due to infection.This is a similar event mdrs 2183787-2021-00109 & 2183787-2021-00110.
 
Additional Manufacturer Narrative
Disinfectant (i.E.Cidex opa) in accordance with its manufacturer's recommendations and therefore, most if not all microorganisms were eliminated from the device.Since infection results from the presence of microorganisms, additional testing to attempt to identify the source of infection is not feasible.

Brand Name
LEAD ADAPTOR
Common Device Name
BIPOLAR EPICARDIAL LEAD ADAPTER
Manufacturer (Section D)
GREATBATCH MEDICAL
2300 berkshire lane
plymouth MN 55441
Manufacturer (Section G)
GREATBATCH MEDICAL
2300 berkshire lane
plymouth MN 55441
Manufacturer Contact
daniel gil de lamadrid
2300 berkshire lane
plymouth, MN 55441
MDR Report Key13078010
Report Number2183787-2021-00111
Device Sequence Number12218396
Product Code DTD
UDI-Device Identifier00821329900266
UDI-Public(01)00821329900266(11)190201(17)220201
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P130012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/01/2022
Device Model Number501206
Device Lot NumberW4759503
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/09/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/08/2021
Supplement Date Received by Manufacturer12/08/2021
Initial Report FDA Received Date12/23/2021
Supplement Report FDA Received Date01/07/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown